International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 293678 | 6 pages | https://doi.org/10.1155/S0161171284000582

Markovian extensions and reductions of a family of σ-algebras

Received07 Feb 1984

Abstract

In the first part of this paper different properties of two special realizations of a stochastic dynamic system, as well as relationships between the realization problem and a problem derived from it are investigated. In the second part, solutions of the following two problems (that follow directly from the realization problem) are given: how to find the minimal (resp. maximal) markovlan flow of information (understood as a family of σ-algebras) that contains (resp. is contained in) given output of a system, and is such that each of these two flows of information is equally predictable by the other one.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

57 Views | 222 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder
 Sign up for content alertsSign up